# SDR CHQA20130224062

- Difficulty date: February 24, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 29,031 hours, 23,831 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,854 hours, 19,703 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Transducer
- Part number: APS51500
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NR 1 ENGINE ANTI-ICE VALVE FAIL MESSAGE IN FLIGHT.  DIVERTED TO AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE ANTI-ICING PRESSURE TRANSDUCER. OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
